# SDR UIEA2019072204816

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,207 hours, 14,877 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Clamp
- Condition: Loose
- Location: Start System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE POOR N2 ACCELERATION DURING START WITH APU BLEED. LOW DUCT PRESSURE OBSERVED. ( FOUND 4 CLAMPS BEFORE PNEUMATIC STARTER LOOSE. RE-TIGHTENED 4 CLAMPS IAW AMM 80-11-01. NO LEAKS NOTED. DRY MOTOR DROP WAS 21 PSI VS 18 PSI BEFORE FINDING; AMM 71-00-00 AND VALVE STARTER CONTROL REF AMM 80-11-02. )
